# SDR IPXA2022110387790

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 78,988 hours, 14,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OU OF OPEN AND CLOSING SEQUENCE.   REPLACED L1 ENTRY DOOR SLIDING CEILING PANEL SPRING IAW AMM 25-33-23-4. TESTED GOOD IAWA AMM 25-33-23-5.
